CSN Login
Members Online: 1

You are here

Hearing loss/ side effects of R-chop or methotrexate?

Jim M
Posts: 25
Joined: Jun 2017

Hello everyone,

 I had 2 cycles of R-Chop ( but instead of doxorubiciin I get epirubicin), 2 cycles of intrathecal methotrexate and I am experiencing increased tinnitus ( buzzing in ears) and mild pain. I have had tinnitus for years but I believe the chemo regime is increasing it. Or I may have an ear infection. I need to wait until tomorrow to get it checked out.

  Has anyone else had these side effects while on R-Chop or methotrexate? Reversable? Any hearing loss? What other recommendations can you give me?

Than you very much,

Jim M

po18guy
Posts: 993
Joined: Nov 2011

Those drugs are not known particularly to cause tinnitus - Cisplatin is worst - but anytihng is possible. You need a doctor with more time to explain, or write these questions down and ask them at your next visit. Have a read at this link for chemo-related hearing loss: http://chemocare.com/chemotherapy/side-effects/hearing-problems-dizziness-and-ototoxicity.aspx

Evarista
Posts: 257
Joined: May 2017

Hi Jim.  I had clear ear infections after two of my rounds of R-EPOCH.  Low grade itchy tenderness the rest of the time.  Some of the problem was outer ear tissue swelling.  But I assume this had to do with weakened immune system rather than direct result of the drugs themselves.  You should have the nurse or doc take a look...Antibiotics if needed.  All is well now that I'm done chemo.

Subscribe to Comments for "Hearing loss/ side effects of R-chop or methotrexate?"